Properties of the turánian of modified bessel functions

István Mezo, A. Baricz

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper some new series and integral representations for the Turánian of modified Bessel functions of the first kind are given, which give new asymptotic expansions and tight bounds for the Turán determinant in the question. It is shown that in the case of natural and real order the Turánian can be represented in a relatively compact form, which yields a uniform upper bound for the Turán determinant for modified Bessel functions of the first kind. Our results complement and improve some of the results from the literature.

Original languageEnglish
Pages (from-to)991-1001
Number of pages11
JournalMathematical Inequalities and Applications
Volume20
Issue number4
DOIs
Publication statusPublished - Oct 1 2017

Fingerprint

Bessel function of the first kind
Modified Bessel Functions
Bessel functions
Determinant
Series Representation
Integral Representation
Asymptotic Expansion
Complement
Upper bound
Form

Keywords

  • Modified Bessel functions.
  • Turánian

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Properties of the turánian of modified bessel functions. / Mezo, István; Baricz, A.

In: Mathematical Inequalities and Applications, Vol. 20, No. 4, 01.10.2017, p. 991-1001.

Research output: Contribution to journalArticle

@article{a3b31d6bdc1e442dbb08df74e72ca32c,
title = "Properties of the tur{\'a}nian of modified bessel functions",
abstract = "In this paper some new series and integral representations for the Tur{\'a}nian of modified Bessel functions of the first kind are given, which give new asymptotic expansions and tight bounds for the Tur{\'a}n determinant in the question. It is shown that in the case of natural and real order the Tur{\'a}nian can be represented in a relatively compact form, which yields a uniform upper bound for the Tur{\'a}n determinant for modified Bessel functions of the first kind. Our results complement and improve some of the results from the literature.",
keywords = "Modified Bessel functions., Tur{\'a}nian",
author = "Istv{\'a}n Mezo and A. Baricz",
year = "2017",
month = "10",
day = "1",
doi = "10.7153/mia-2017-20-63",
language = "English",
volume = "20",
pages = "991--1001",
journal = "Mathematical Inequalities and Applications",
issn = "1331-4343",
publisher = "Element d.o.o.",
number = "4",

}

TY - JOUR

T1 - Properties of the turánian of modified bessel functions

AU - Mezo, István

AU - Baricz, A.

PY - 2017/10/1

Y1 - 2017/10/1

N2 - In this paper some new series and integral representations for the Turánian of modified Bessel functions of the first kind are given, which give new asymptotic expansions and tight bounds for the Turán determinant in the question. It is shown that in the case of natural and real order the Turánian can be represented in a relatively compact form, which yields a uniform upper bound for the Turán determinant for modified Bessel functions of the first kind. Our results complement and improve some of the results from the literature.

AB - In this paper some new series and integral representations for the Turánian of modified Bessel functions of the first kind are given, which give new asymptotic expansions and tight bounds for the Turán determinant in the question. It is shown that in the case of natural and real order the Turánian can be represented in a relatively compact form, which yields a uniform upper bound for the Turán determinant for modified Bessel functions of the first kind. Our results complement and improve some of the results from the literature.

KW - Modified Bessel functions.

KW - Turánian

UR - http://www.scopus.com/inward/record.url?scp=85031673701&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85031673701&partnerID=8YFLogxK

U2 - 10.7153/mia-2017-20-63

DO - 10.7153/mia-2017-20-63

M3 - Article

AN - SCOPUS:85031673701

VL - 20

SP - 991

EP - 1001

JO - Mathematical Inequalities and Applications

JF - Mathematical Inequalities and Applications

SN - 1331-4343

IS - 4

ER -